RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Yakhno, Valerii Georgievich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:548
Abstract pages:624
Full texts:304
E-mail:

http://www.mathnet.ru/eng/person43361
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204395

Publications in Math-Net.Ru
1999
1. V. G. Yakhno, I. Z. Merazhov, “Direct Problems and a One-dimensional Inverse Problem of Electroelasticity for “Slow” Waves”, Mat. Tr., 2:2 (1999),  148–213  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:1 (2000), 87–150
1980
2. V. G. Yakhno, “A one-dimensional inverse problem for the wave equation”, Dokl. Akad. Nauk SSSR, 255:4 (1980),  807–810  mathnet  mathscinet  zmath
3. V. G. Romanov, V. G. Yakhno, “Linearized statement of the problem of determining hyperbolic operators”, Mat. Zametki, 28:3 (1980),  391–400  mathnet  mathscinet  zmath; Math. Notes, 28:3 (1980), 664–669  isi
1979
4. V. G. Yakhno, “An inverse problem for a system of parabolic equations”, Differ. Uravn., 15:3 (1979),  566–569  mathnet  mathscinet  zmath
5. V. G. Yakhno, “A converse problem for a hyperbolic equation”, Mat. Zametki, 26:1 (1979),  39–44  mathnet  mathscinet  zmath; Math. Notes, 26:1 (1979), 510–513  isi
1977
6. V. G. Yakhno, “A uniqueness theorem for a certain inverse problem for a hyperbolic equation”, Differ. Uravn., 13:3 (1977),  544–551  mathnet  mathscinet  zmath
1976
7. A. L. Bukhgeim, V. G. Yakhno, “On two inverse problems for differential equations”, Dokl. Akad. Nauk SSSR, 229:4 (1976),  785–786  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019